Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



An upper bound on non-negative transient responses

Author: A. H. Zemanian
Journal: Quart. Appl. Math. 20 (1962), 88-89
MSC: Primary 44.10
DOI: https://doi.org/10.1090/qam/133650
MathSciNet review: 133650
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Zemanian, Further properties of certain classes of transfer functions: II, Quart. Appl. Math. 19, 158-159 (1961) MR 0134186

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 44.10

Retrieve articles in all journals with MSC: 44.10

Additional Information

DOI: https://doi.org/10.1090/qam/133650
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society